# SDR 2004FA0000431

- Difficulty date: May 11, 2004
- Submitted: June 9, 2004
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: D21343153
- Part serial: 636298
- Condition: Failed
- Location: Emergency Equip
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE PRESERVER FAILED, MFG RECOMMENDED CELL PRESSURE TEST IAW 25-60-05.
